| Catalog Number |
046W0AN00002 |
| Medical Device Problem Code |
Material Deformation (2976)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
10/26/2021
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Without a product return, no product evaluation is able to be conducted.Current information is insufficient to permit a valid conclusion about the cause of this event.If additional information is obtained that adds value to the relevant content of this report and/or a conclusion can be drawn, a follow-up report will be sent.Reference report 3003853072-2021-00128.
Event or Problem Description
It was reported that five blockers were stripped during surgery during final tightening.The surgeon had trouble locking them, so removed them an found the damage.This is report one of five for this event.
Additional Manufacturer Narrative
Additional information in h4 and h6: component, investigation type, findings, and conclusions.Device evaluation: visual inspection revealed that the screw drive of each blocker was stripped.Potential cause root cause was unable to be determined.This event could possibly be attributed to off-axis forces applied during plug insertion dhr review per dhr review, the part was likely conforming when it left zimmer biomet control.Device use this device is used for treatment.A follow-up report will be submitted if new information is received that changes the information provided in this report.
Event or Problem Description